# SDR AALA202408225032

- Difficulty date: August 9, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737823
- Aircraft serial: 44457
- Aircraft time: 12,743 hours, 4,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM STA 767 TO STA 787, RBL 18. REPLACED TRANSITION PANEL PER AARD 51-00-05-R1.
